Skip to Main content Skip to Navigation
Journal articles

Asymptotic distribution of score statistics for spatial cluster detection with censored data.

Abstract : SUMMARY: Cook, Gold, and Li (2007, Biometrics 63, 540-549) extended the Kulldorff (1997, Communications in Statistics 26, 1481-1496) scan statistic for spatial cluster detection to survival-type observations. Their approach was based on the score statistic and they proposed a permutation distribution for the maximum of score tests. The score statistic makes it possible to apply the scan statistic idea to models including explanatory variables. However, we show that the permutation distribution requires strong assumptions of independence between potential cluster and both censoring and explanatory variables. In contrast, we present an approach using the asymptotic distribution of the maximum of score statistics in a manner not requiring these assumptions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [9 references]  Display  Hide  Download

https://www.hal.inserm.fr/inserm-00262060
Contributor : Evelyne Mouillet <>
Submitted on : Monday, March 10, 2008 - 4:50:59 PM
Last modification on : Tuesday, April 28, 2020 - 1:02:50 AM
Long-term archiving on: : Friday, May 21, 2010 - 12:08:35 AM

File

DC_2008.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inserm-00262060, version 1
  • PUBMED : 19051394

Collections

Citation

Daniel Commenges, Benoit Liquet. Asymptotic distribution of score statistics for spatial cluster detection with censored data.. Biometrics, Wiley, 2008, 64 (4), pp.1287-9; discussion 1289-2. ⟨inserm-00262060⟩

Share

Metrics

Record views

190

Files downloads

351